MAUDE Adverse Event Report: VIPER PRIME CFXFEN XTAB 6X50MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

VIPER PRIME CFXFEN XTAB 6X50MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186760450S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: kwp, kwq.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during an unknown procedure, the viper prime screw could not be loosened from the viper prime inserter shaft.The procedure was completed using another screw.There was a surgical delay of four (4) minutes.There was no patient consequence.This report is for one (1) viper prime cfxfn xtb 6x50mm s.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the viper prime cfxfen xtab 6x50mm (part# 186760450, lot# tbagvq) was returned and received at us cq.Upon visual inspection, no issues were observed with the device.The complaint condition cannot be confirmed for the viper prime cfxfen xtab 6x50mm (part# 186760450, lot# tbagvq) as the returned devices functioned as intended.A definitive root cause could not be identified for the reported issue with the available information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot the dhr of product code: 186760450s.Lot : tbagvq was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: 28.06.2021.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME CFXFEN XTAB 6X50MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
MDR Report Key12434634
Report Number1526439-2021-01845
Device Sequence Number3383167
Product Code NKB
UDI-Device Identifier10705034530109
UDI-Public10705034530109
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186760450S
Device Catalogue Number186760450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CARRIER.; UNKNOWN DRIVE TUBE.; UNKNOWN RED STYLET CONTROL HANDLE.; VIPER PRIME INSERTER SHAFT.